# SDR AALA202405073169

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 40,504 hours, 17,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT EXTERIOR FORWARD SLIDE OVERWING EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202405063169): RE-LAMPED. PER AMM 33-51-04, OPERTIONAL CHECK GOOD**(CLOSED).
